Kirkland Signature AllerClear, 365 Tablets|Atlanta Medical Supply Stor

AllerClear active ingredient is Loratadine 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms.

AllerClear, an antihistamine, is approved to treat indoor and outdoor allergy symptoms in adults and children 6 years and over.

24 hour allergy relief of:

• Sneezing
• Runny nose
• Itchy, watery eyes
• Itchy throat or nose


| |
1 Star2Star3 Star4 Star5Star (No Ratings Yet)
Loading...

Add a Comment